RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 439–444 (Mi mz10096)  

Local Torelli theorem for bundles on manifolds with $K=0$

K. I. Kii

Scientific-Research Institute of Economics and Organization of Material and Technical Supplies at Gossnabe SSSR

Full text: PDF file (743 kB)

English version:
Mathematical Notes, 1983, 33:3, 224–227

Bibliographic databases:

UDC: 513.8
Received: 04.11.1981

Citation: K. I. Kii, “Local Torelli theorem for bundles on manifolds with $K=0$”, Mat. Zametki, 33:3 (1983), 439–444; Math. Notes, 33:3 (1983), 224–227

Citation in format AMSBIB
\Bibitem{Kii83}
\by K.~I.~Kii
\paper Local Torelli theorem for bundles on manifolds with $K=0$
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 439--444
\mathnet{http://mi.mathnet.ru/mz10096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698721}
\zmath{https://zbmath.org/?q=an:0584.14004}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 224--227
\crossref{https://doi.org/10.1007/BF01686332}


Linking options:
  • http://mi.mathnet.ru/eng/mz10096
  • http://mi.mathnet.ru/eng/mz/v33/i3/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020